MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S2 LM; UNICOMPARTIMENTAL KNEE TIBIAL TRAY

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S2 LM; UNICOMPARTIMENTAL KNEE TIBIAL TRAY
Catalog Number 02.18.TF2.LM
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery for tibial tray subsidence, no additional info available.
 
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director subsidence of the tibial component in a uka.Date of primary surgery unspecified.Presumably the adverse event took place shortly after index operation.Apparently, the bone coverage was insufficient to offer adequate primary stability.This may be due to difficulties in size selection or placement of the component, but of course other factors may have influenced, such as the advanced age of the patient, although the bone quality appears radiographically to be rather good.The definitive cause for subsidence cannot be identified with the information at hand.

Brand Name
MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S2 LM
Common Device Name
UNICOMPARTIMENTAL KNEE TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18950298
Report Number3005180920-2024-00137
Device Sequence Number7078822
Product Code HSX
UDI-Device Identifier07630030896712
UDI-Public07630030896712
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.18.TF2.LM
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Initial Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite